# SDR MWEA99936

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 9910078
- Condition: Cracked
- Location: Bs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN SUB FLOOR JUST FWD OF SEAT TRACK NR 3 AT STATION 198.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
